# SDR VTZA96386

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Nose Strut
- Part number: 14132029
- Condition: Under Inflated
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6305 - IAD-JFK - ABORTED TAKEOFF DUE TO NUMEROUS WARNING ON GROUND INCLUDING LEFT STICK SHAKER ASSOCIATED WITH NOSE SQUAT SWITCH.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE SERVICED STRUT WITH NITROGEN TO CORRECT INFLATION.  AIRCRAFT WAS RELEASED AND APPROVED FOR SERVICE.  (M)
